# SDR COMA0360309

- Difficulty date: July 2, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 8,563 hours, 8,285 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 3046 RECEIVED A LEFT ENGINE OIL PRESSURE CAUTION DURING TAKEOFF, ABORTED AND RETURNED TO THE GATE.  REMOVED, CLEANED AND REINSTALLED THE LEFT ENGINE OIL PRESSURE TRANSDUCER.
